# SDR DL757001902

- Difficulty date: September 29, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 48,883 hours, 25,932 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Hose
- Condition: Cracked
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L PORTABLE OXYGEN BOTTLE MASK HOSE CRACKED.  REPLACED MASK AND HOSE ASSY.
